What to do 1 use of Terazol 3 got headache, achy tired arms & legs and extreme fatigue and nausea?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

30 Apr 2010

You need to ask for another med. to take care of your problem

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you have a vaginal yeast infection if you have no uterus?

I had a hysterectomy over 30 years ago and I appear to have the symptoms of a yeast infection. I have a rash which itches really bad. I use bladder ...

1 answer 27 Jul 2010

Mirana - what are the side effects?

im having headaches,fatigue,numbness in my arms,nausea and vomiting could this be from my mirana iud?

2 answers 5 Feb 2011

How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?

been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...

1 answer 31 Jul 2011

Can constipation cause extreme fatigue and nausea?

MY 17 year old nephew has been very sick with extreme fatigue and nausea for about 3 weeks. He just saw gi, who told him it's constipation. His ...

5 answers 18 May 2012

Nitrofurantoin - How long does macrodantin stay in the system?

I have had a 7 day course for a uti and had to take 100mg twice daily. Had terrible side effects, headaches, weak, aching arms and legs, fatigue, ...

0 answers 12 Apr 2014